# SDR CA960327007

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 100BEECH
- System (JASC): 2700 · Flight Control System
- Part: Trim Motor
- Part number: PM235
- Condition: Shorted
- Location: Armature
- Component: Beech, PM235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)THE TRIM MOTOR WAS NOT WORKING. INSPECTION FOUND THE ARMATURE HAD SHORTED AGAINST THE HOUSING. A NEW ARMATURE WAS INSTALLED.
